ePubs

The open archive for STFC research publications

Full Record Details

Persistent URL http://purl.org/net/epubs/work/54426
Record Status Checked
Record Id 54426
Title On the treatment of singularities of the Watson Hamiltonian for nonlinear molecules
Contributors
Abstract
Organisation ISIS , ISIS-THEORY , STFC
Keywords
Funding Information
Related Research Object(s):
Language English (EN)
Type Details URI(s) Local file(s) Year
Journal Article Int J Quantum Chem 111, no. 2 (2011): 307-317. doi:10.1002/qua.22732 2011
Showing record 1 of 1